# SDR S2YA05005

- Difficulty date: January 15, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N831SK
- Make and model: Beech 1900D
- Aircraft serial: UE83
- Engine: Pwa PT6A67D
- System (JASC): 6120 · Propeller Controlling System
- Part: Solenoid
- Part number: 18984001
- Condition: Inoperative
- Location: Rt Prop Governor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BEFORE FLIGHT, THE CREW REPORTED RT PROP WOULD NOT SPOOL UP, THEY RETURNED TO THE GATE FOR MECHANIC.  MECHANIC REPLACED THE RT PROP GOVERNOR FOR TROUBLESHOOTING BUT THE PROBLEM REMAINED.  MECHANIC REPLACED THE RT LOW PITCH SOLENOID AND OPERATIONAL CHECKS WERE GOOD.  WITH NO FURTHER DISCREPANCIES NOTED THE AC WAS RETURNED TO SERVICE.
